Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chronic cough, gets worse at night, metallic taste in mouth, mucus in throat, headaches. Treatment?

Hi- I have had a cough for almost 3 weeks. It gets worse at night and when I do cough I get a metallic taste in my mouth. Sometimes mucuse comes up when I cough and sometimes it doesn t. I also can hear a raspy noise when I breath. I have also started getting headaches after I start coughing hard at timed I cough so hard I gage. Should I be concerned? Thanks
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  697
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
thank you. have you fever,chest pain,sputum production,weight loss,poor appetite or breathlessness. there are some possibilities like cough variant asthma,pulmonary TB or respiratory tract infection. proper physical exam. is needed. some investigation like sputum for AFB,spirometry,MT,chest x-ray is needed for exclusion of these disease. consult a pulmonologist.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor